# SDR 97FDEA00149

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6516316
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0482006 CORROSION (C53-224-01) ON 344 FLOORBEAM, LBL 13- RBL 11, WL 207.5.  CORROSION FOUND TO BE OUT OF LIMITS IAW FED-EX SRM 53-10-1.  REMOVED AND REPLACED 344 FLOORBEAM UPPER CHORD IAW FED-EX SRM 53-10-8.
